BIROn - Birkbeck Institutional Research Online

    Commuting involution graphs in special linear groups

    Bates, C. and Bundy, D. and Perkins, Sarah and Rowley, P. (2004) Commuting involution graphs in special linear groups. Communications in Algebra 32 (11), pp. 4179-4196. ISSN 0092-7872.

    Full text not available from this repository.

    Abstract

    Bounds are given for the diameter of commuting involution graphs of special linear groups over fields of characteristic 2. For 2- and 3-dimensional special linear groups over any finite field the disc sizes are determined. Examples are given of commuting involution graphs which have unbounded diameter.

    Metadata

    Item Type: Article
    Additional Information: Perkins is the maiden name of Sarah Hart.
    School: School of Business, Economics & Informatics > Economics, Mathematics and Statistics
    Depositing User: Sarah Hall
    Date Deposited: 30 Jun 2020 09:05
    Last Modified: 30 Jun 2020 10:01
    URI: https://eprints.bbk.ac.uk/id/eprint/32403

    Statistics

    Downloads
    Activity Overview
    0Downloads
    53Hits

    Additional statistics are available via IRStats2.

    Archive Staff Only (login required)

    Edit/View Item Edit/View Item